Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 60, Number 1  


От редколлегии
3
Regular solutions of linear ordinary differential equations and truncated series
S. A. Abramov, A. A. Ryabenko, D. E. Khmelnov
4
Application of the fast automatic differentiation technique for solving inverse coefficient problems
A. F. Albu, Yu. G. Evtushenko, V. I. Zubov
18
A study of secular perturbations of translational-rotational motion in a nonstationary two-body problem using computer algebra
S. B. Bizhanova, M. Zh. Minglibayev, A. N. Prokopenya
29
Normal form of a Hamiltonian system with a periodic perturbation
A. D. Bruno
39
Nonlocal singularities on families of periodic solutions to ordinary differential equations
V. P. Varin
57
A practical approach to testing random number generators in computer algebra systems
M. N. Gevorgyan, A. V. Demidova, A. V. Korolkova, D. S. Kulyabov
70
Application of computer algebra methods to investigation of stationary motions of a system of two connected bodies moving in a circular orbit
S. A. Gutnik, V. A. Sarychev
80
Calculation of transition probabilities in quantum mechanics with a nonnegative distribution function in the Maple computer algebra system
A. V. Zorin, N. P. Tret'yakov
88
Computation of irreducible decompositions of permutation representations of wreath products of finite groups
V. V. Kornyak
96
Symmetric matrices whose entries are linear functions
A. V. Seliverstov
109
Matrices of scalar differential operators: divisibility and spaces of solutions
S. A. Abramov, M. A. Barkatou, M. Petkovšek
116
High accuracy trigonometric approximations of the real Bessel functions of the first kind
A. Cuyt, Wen-shin Lee, Min Wu
118
Computational aspects of irreducible polynomials
D. M. Stefanescu
120
Completely conservative difference schemes for fluid dynamics in a piezoconductive medium with gas hydrate inclusions
V. A. Gasilov, Yu. A. Poveschenko, V. O. Podryga, P. I. Rahimli
122
Class of Neumann-type problems for the polyharmonic equation in a ball
V. V. Karachik
132
Complexity of some problems of quadratic partitioning of a finite set of points in Euclidean space into balanced clusters
A. V. Kel'manov, A. V. Pyatkin, V. I. Khandeev
151
Simulation of dynamical processes in long Josephson junctions: computation of current-voltage characteristics and round error growth estimation for a second-order difference scheme
S. I. Serdyukova
159
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021